MAUDE Adverse Event Report: SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION N1 PATIENT MONITOR

SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION N1 PATIENT MONITOR
Model Number BENEVISION N1 PATIENT MONITOR
Medical Device Problem Codes Device Alarm System (1012); No Audible Alarm (1019)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A mindray field service representative verified the proper operation of the benevision n1, the audio alarms were generated during simulation testing.Patient monitor logs were collected for investigation.The occurrence is under investigation.
 
Event or Problem Description
It was reported that on (b)(6) 2024, at 10:54 p.M., the benevision n1 patient monitor did not generate a low spo2 audio alarm.No patient injury was reported.
 
Additional Manufacturer Narrative
A mindray field service representative verified the proper operation of the benevision n1, the audio alarms were generated during simulation testing.Patient monitor logs were collected for investigation.The occurrence is under investigation.B.5 correction: occurrence time was updated.
 
Event or Problem Description
It was reported that on (b)(6) 2024, at 9:55 p.M., the benevision n1 patient monitor did not generate a low spo2 audio alarm.No patient injury was reported.
 
Additional Manufacturer Narrative
Mindray conducted a comprehensive analysis of the device logs and verified that no alarms were generated for low spo2 at the reported occurrence time.The benevision n1 patient monitor (n1) records indicated non-invasive blood pressure (nibp) cuff inflation activity immediately before and after the occurrence.Consequently, the monitor was returned to mindray for further log collection and extensive evaluation of the parameter boards (m51c5l-fe, 3-spo2, ibp, and ao(n1)/051-002832-00).The investigation determined that the most probable cause of the occurrence was a blockage in the nibp hose, which activated the n1 monitor's overpressure protection feature.In this state, the n1 software interprets that there is presence of pressure in the cuff and automatically engages the nibp simul function.When this function is active, any detected low spo2 value is attributed to the ongoing nibp measurement.As a result, the software does not generate low spo2 alarm.No device malfunction was identified; the n1 monitor operated per specifications.
 
Event or Problem Description

Brand Name
BENEVISION N1 PATIENT MONITOR
Common Device Name
N1 PATIENT MONITOR
Manufacturer (Section D)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH  518106
MDR Report Key20376024
Report Number2221819-2024-00013
Device Sequence Number12477526
Product Code MHX
UDI-Device Identifier06944904094922
UDI-Public06944904094922
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2025
Report Date (Section F) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBENEVISION N1 PATIENT MONITOR
Device Catalogue Number6660E-PA00011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/07/2025
Event Location Hospital
Date Report to Manufacturer11/24/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date11/11/2024
11/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/24/2025